CureZone   Log On   Join
 

HELP!non reaction to novocaine by maph44 ..... Dental Problems Support Forum

Date:   1/31/2005 5:17:32 PM ( 16 years ago ago)
Hits:   4,951
URL:   https://curezone.org/forums/fm.asp?i=38352

2 weeks ago I had to get an old filling taken out and have a crown fitted. I had to have 3 shots of novocaine and even then I could still feel some pain. I had heart palpitations with the first shot and none after. The palp. only lasted a few minutes. Today I had to have the crown put on so the dentist gave me a shot of novocaine. It did not take. So I had another shot.I should mention I have a high frequency hearing loss,which is nerve deafness in both ears and I have to wear a hearing aide. So while waiting for the novocaine to take effect,all of a sudden everything became quiet, like someone had shut off my hearing aid. But it was working fine. A few minutes later it all was fine. But it was only the left ear, the same side I had my shot on. But the novocaine still did not take and I had to have a third shot. My tongue was the only thing that got numb. Even that wore off in minutes. Is something very wrong with my immune system? I am really wondering what is going on. Any ideas out there? I sure could use some help. Thanks
 

<< Return to the standard message view

fetched in 0.02 sec, referred by curezone.org/forums/fmp.asp?i=38352